Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 9:02 PM CDT for 4 counties in Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 9:02 PM CDT (02:02 UTC)
- Expired
- Apr 27, 2014, 10:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:01 PM CDT | HAIL 0.75 | Shady Point, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:46 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 27, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 27, 6:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 357 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
104
WUUS54 KTSA 280202
SVRTSA
OKC061-077-079-135-280300-
/O.NEW.KTSA.SV.W.0074.140428T0202Z-140428T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEQUIRE...
AND MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...STIGLER...MCCURTAIN...
KANIMA...MILTON...KEOTA...BOKOSHE...SHADY POINT...PANAMA...
COWLINGTON...SPIRO...GANS...SCULLYVILLE...ROCK ISLAND...MULDROW...
POCOLA...BRADEN...COTTONWOOD...JENSON...ARKOMA...MOFFETT AND
ROLAND.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 311 AND 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3550 9459 3543 9444 3517 9444 3497 9517
3521 9524
TIME...MOT...LOC 0202Z 243DEG 34KT 3512 9510
HAIL...0.88IN
WIND...70MPH
$$2 follow-up statements
017
WWUS54 KTSA 280234
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN APR 27 2014
OKC061-077-079-135-280300-
/O.CON.KTSA.SV.W.0074.000000T0000Z-140428T0300Z/
HASKELL OK-LE FLORE OK-SEQUOYAH OK-LATIMER OK-
934 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LATIMER...SOUTHEASTERN SEQUOYAH...NORTHERN LE FLORE AND EASTERN
HASKELL COUNTIES UNTIL 1000 PM CDT...
AT 932 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BOKOSHE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...SPIRO...GANS...SCULLYVILLE...
ROCK ISLAND...MULDROW...POCOLA...BRADEN...COTTONWOOD...JENSON...
ROLAND...ARKOMA AND MOFFETT
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 311 AND 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3500 9508 3530 9504 3550 9459 3543 9444
3517 9444
TIME...MOT...LOC 0234Z 243DEG 39KT 3528 9471
HAIL...1.00IN
WIND...70MPH
$$289
WWUS54 KTSA 280251
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CDT SUN APR 27 2014
OKC061-077-280301-
/O.CAN.KTSA.SV.W.0074.000000T0000Z-140428T0300Z/
HASKELL OK-LATIMER OK-
951 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER AND
EASTERN HASKELL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3505 9489 3521 9485 3521 9482 3532 9482
3533 9483 3540 9481 3550 9459 3543 9444
3517 9444
TIME...MOT...LOC 0251Z 243DEG 39KT 3536 9451
$$
OKC079-135-280300-
/O.CON.KTSA.SV.W.0074.000000T0000Z-140428T0300Z/
LE FLORE OK-SEQUOYAH OK-
951 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SEQUOYAH AND NORTHERN LE FLORE COUNTIES UNTIL 1000 PM CDT...
AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MULDROW...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...ROLAND...ARKOMA AND MOFFETT
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 311 AND 327.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3505 9489 3521 9485 3521 9482 3532 9482
3533 9483 3540 9481 3550 9459 3543 9444
3517 9444
TIME...MOT...LOC 0251Z 243DEG 39KT 3536 9451
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:41 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 27, 6:41 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SUN APR 27 2014
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THREAT CONTINUES FOR SUPERCELL THUNDERSTORMS ACROSS NORTHWEST ARKANSAS
FOR THE NEXT FEW HOURS. LIFR CONDITIONS WILL BE LIKELY WITH ANY
CELLS THAT MOVE OVER TAF SITES. OTHERWISE...GUSTY SOUTHWEST WINDS
WILL CONTINUE BEHIND DRY LINE...BECOMING MORE WESTWARD WITH TIME
OVERNIGHT WITH CLEARING SKIES.
&&
.PREV DISCUSSION... /ISSUED 412 PM CDT SUN APR 27 2014/
DISCUSSION...
THE MAIN FORECAST CONCERN WILL BE CONVECTIVE SEVERITY/EVOLUTION
OVER THE NEXT 8 HOURS...AS WELL AS FIRE WEATHER/WINDS BEHIND THE
PACIFIC FRONT/DRYLINE.
LARGE UPPER VORT HAS EJECTED INTO THE HIGH PLAINS THIS
AFTERNOON...AND HAS MADE THE TURN TO THE NORTH NORTHEAST. A
STRONG UPPER JET...WITH ROOTS CLEAR BACK INTO THE PACIFIC WILL BE
NOSING INTO THE RED RIVER VALLEY AND SE OK LATE THIS AFTERNOON.
THUS...WINDS ALOFT CONTINUE TO STRENGTHEN WITH TIME. THE SURFACE
PATTERN IS COMPLEX...MAINLY DUE TO THE WIDESPREAD ELEVATED
CONVECTION THAT HAS OCCURRED OVER ARKANSAS. THIS CONVECTION HAS
LEFT A BOUNDARY BEHIND THAT STRETCHES FROM CENTRAL ARKANSAS BACK
TO NEAR FORT SMITH. AS STORMS DEVELOP DOWN TO THE SOUTHWEST ALONG
THE PACIFIC FRONT/DRYLINE AND MATURE INTO SUPERCELLS GIVEN
IMPROVING SHEAR PROFILES...THEY WILL HEAD INTO AN ENVIRONMENT
CHARACTERIZED BY 70 DEWPOINTS AND BACKED SURFACE FLOW...WHICH WILL
ENHANCE THE LOW LVL HELICITIES AND THUS TORNADO POTENTIAL...SOME
OF WHICH COULD BECOME STRONG AND LONG-TRACKED.
BEHIND THE FRONT/DRYLINE...SOUTHWEST WINDS ARE GUSTING OVER 40 MPH
AS DEEP MIXING IS BRINGING DOWN STRONG GUSTS TO THE SURFACE. A
WIND ADVISORY REMAINS IN EFFECT THRU 00Z. IN ADDITION...RELATIVE
HUMIDITIES HAVE PLUMMETED DOWN TO NEAR OR BELOW 20 PERCENT TO THE
W AND NW OF TULSA...AND THUS A RED FLAG WARNING REMAINS IN EFFECT
THRU 03Z.
THE FRONT WILL EVENTUALLY SWEEP THRU THE REGION DURING THE
OVERNIGHT AND WILL END STORM CHANCES BY AROUND MIDNIGHT.
A LARGE MID LVL CYCLONE WILL DEVELOP OVER THE CENTRAL CONUS AS THE
UPPER JET COLLAPSES AND BUCKLES...AND THIS FEATURE WILL PERSIST
THRU MIDWEEK BEFORE LIFTING OUT. MODELS ARE INDICATING THE
POSSIBILITY FOR SHOWERS AND POSSIBLY SOME ISOLATED HIGH BASED
THUNDERSHOWERS MONDAY AND TUESDAY...MAINLY ACROSS THE NORTH AS
WAVES OF ENERGY ROTATE AROUND PARENT UPPER LOW. TEMPERATURES WILL
ALSO COOL TO BELOW AVERAGE AS COOL AIR ACCOMPANIES THESE FEATURES.
LACY
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.
WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
OKZ060-OKZ064-OKZ065-OKZ066.
AR...NONE.
&&
AVIATION...12Hazardous weather outlook, Apr 27, 4:38 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT SUN APR 27 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CDT SUN APR 27 2014
...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE INTO THIS
EVENING FOR FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EAST OF A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
THE RISK FOR SIGNIFICANT SEVERE WEATHER THAT INCLUDES STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST INTO THIS
EVENING. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF
A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE. THE TIME WINDOW OF
GREATEST THREAT WILL CONTINUE THROUGH 10 PM.
THE AIRMASS OVER MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA INTO
WESTERN ARKANSAS HAS BECOME VERY UNSTABLE THIS AFTERNOON
SCATTERED SEVERE THUNDERSTORMS HAVE REDEVELOP ALONG THE DRYLINE
EARLY THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
JUST AHEAD OF THE DRYLINE. THE POTENTIAL FOR TORNADOES WILL INCREASE
FROM LATE THIS AFTERNOON AND INTO THE EVENING AS THE STORMS CONTINUE
TO MOVE EAST NORTHEAST. SIGNIFICANT SEVERE POTENTIAL CONTINUES WITH
THESE STORMS...INCLUDING STRONG LONG-TRACK TORNADOES...HAIL TO
BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN
HOUR.
THUNDERSTORM CHANCES WILL DIMINISH BY LATE EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.
BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING REMAINS IN
EFFECT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 27, 5:44 PM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT SUN APR 27 2014
ARZ029-OKZ072-076-272330-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
544 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOKOSHE...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...
MOFFETT...MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...MILL CREEK AND FORT SMITH.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9479 3519 9493 3521 9492 3521 9482
3530 9482 3554 9454 3545 9444 3541 9444
3543 9442 3538 9435
TIME...MOT...LOC 2244Z 226DEG 32KT 3520 9478Local storm report, Apr 27, 6:00 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 E BIG CEDAR 34.65N 94.58W
04/27/2014 E0.75 INCH LE FLORE OK PUBLIC
&&
LACYLocal storm report, Apr 27, 6:06 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TORNADO QUAPAW 36.95N 94.79W
04/27/2014 OTTAWA OK EMERGENCY MNGR
FIRE STATION DESTROYED. NORTH END OF TOWN SUSTAINED HEAVY
DAMAGE.
&&
LACYLocal storm report, Apr 27, 6:10 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL HODGEN 34.84N 94.63W
04/27/2014 E0.75 INCH LE FLORE OK PUBLIC
&&
LACYSpecial weather statement, Apr 27, 8:18 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SUN APR 27 2014
OKZ049-073>075-280200-
HASKELL OK-LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
818 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...EASTERN PITTSBURG...WESTERN PUSHMATAHA AND WESTERN
LATIMER
AT 818 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF FEATHERSTON TO 12 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3450 9579 3451 9568 3459 9568 3459 9583
3529 9547 3530 9531 3526 9524 3531 9517
3534 9518 3539 9492 3419 9560 3416 9577
TIME...MOT...LOC 0118Z 218DEG 36KT 3502 9543 3450 9576Special weather statement, Apr 27, 8:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN APR 27 2014
OKZ070-072-074-280215-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
852 PM CDT SUN APR 27 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 852 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
WEBBERS FALLS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...VIAN...GORE...MARBLE CITY...
BOX...WEBBERS FALLS AND LAKE TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
WIND GUSTS TO 40 MPH.
LAT...LON 3528 9511 3532 9528 3564 9510 3564 9478
3563 9475
TIME...MOT...LOC 0152Z 214DEG 38KT 3536 9515
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:18 PM CDT | Special Weather Statement | TSA | Haskell, Latimer | 42 min |
| Apr 27, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 41 min |
| Apr 27, 8:52 PM CDT | Special Weather Statement | TSA | Sequoyah | 23 min |
| Apr 27, 9:13 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| Apr 27, 9:20 PM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| Apr 27, 9:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 38 min |
| Apr 27, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 43 min |
| Apr 27, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Apr 27, 10:16 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 28, 12:52 PM CDT | Wind Advisory | TSA | Nowata, Pawnee, Washington | 6 hr |
| Apr 28, 4:10 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more | 65 min |
| Apr 28, 4:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 62 min |
| Apr 28, 5:46 PM CDT | Special Weather Statement | TSA | Cherokee, Sequoyah | 59 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.